# SDR USAABB03028

- Difficulty date: March 1, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 96210066
- Condition: Discharged
- Location: Row 23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR LEVEL EMERGENCY LIGHT AT ROW 23, INOPERATIVE.
